# SDR 96ZZZX2487

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40482
- Make and model: Boeing 727-22
- Aircraft serial: 18330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD COMMON TO NOSE LANDING GEAR WHEELWELL IN LEFT SIDE OF NOSE COMPARTMENT AT FLOOR LEVEL (WL 170 APPROXIMATELY) WAS FOUND CORRODED IN 6 DIFFERENT AREAS.  ALSO, NOSE GEAR WALL ABOVE T-CHORD WAS FOUND TO HAVE SURFACE CORROSION.  CORROSION RANGED FROM SURFACE TO EXFOLIATION.  MAXIMUM MATERIAL LOSS WAS 22 PERCENT.
